# SDR 96ZZZX5930

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 7603 · Power Lever
- Part: Actuator
- Part number: 8187
- Condition: Inoperative
- Location: Eng Cont
- Part time: 1,208 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS INOPERATIVE.  HAS LIMITED TRAVEL RANGE.  REMOVED AND REPLACED ACTUATOR.
